Open Access
Translator Disclaimer
December, 1986 Nonparametric Estimation of a Bivariate Survival Function in the Presence of Censoring
Wei-Yann Tsai, Sue Leurgans, John Crowley
Ann. Statist. 14(4): 1351-1365 (December, 1986). DOI: 10.1214/aos/1176350162

Abstract

A new family of estimators of a bivariate survival function based on censored vectors is obtained from a decomposition of the bivariate survival function. These estimators are uniformly consistent under bivariate censoring and are self-consistent under univariate censoring.

Citation

Download Citation

Wei-Yann Tsai. Sue Leurgans. John Crowley. "Nonparametric Estimation of a Bivariate Survival Function in the Presence of Censoring." Ann. Statist. 14 (4) 1351 - 1365, December, 1986. https://doi.org/10.1214/aos/1176350162

Information

Published: December, 1986
First available in Project Euclid: 12 April 2007

zbMATH: 0625.62027
MathSciNet: MR868304
Digital Object Identifier: 10.1214/aos/1176350162

Subjects:
Primary: 62G05
Secondary: 62P10

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.14 • No. 4 • December, 1986
Back to Top